See Alike in...

Alike App

Browser

ickyichthyosaur

418d

(tw medical abuse (sort of), restraints) this is an old issue but I never really got an answer. In 2021 I was in residential treatment where I was restrained improperly and banged my head hard on a tile floor repeatedly, both when they pulled me to the ground and on purpose. after this I had petechiae around my eyes and for the next 2 days I had these episodes where my vision would black out for a moment and I'd lose all sense of direction and kind of lean/fall over sideways. I wrote all this on a sticky note and gave it to the nurse, but she has a reputation for not believing people and she didn't tell me anything or do anything about it. these symptoms were gone by the time I got to talk to my parents and they made a different nurse (also from my RTF) check me. I had a headache and mental symptoms of head injury like confusion and attention problems and mood swings but those could all also be attributed to regular life there. my mother is a neurofeedback practitioner and when I got home she did some sort of test that said I had moderate to severe signs of traumatic brain injuries, but these are just signs, not an actual diagnostic tool. so do you think I have a concussion? something else? I'm particularly concerned about the blacking out thing and I don't know what it's called or a better way to describe it so I couldn't do any useful research.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion